# SDR FDEA2019101432621

- Difficulty date: October 13, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 84,310 hours, 17,283 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ARB71181
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR, RETRACT ACTUATOR UPPER ATTACH FITTING UPPER MATING SURFACE FOUND CORRODED.   ATTACH FITTING CORROSION REWORKED AND FOUND TO EXCEED LIMITS IAW SRM 57-20-14-2R REPAIR 1.  REPAIRED IAW EA 1-5750-T0350145 P1, STEP 9.  THE REPAIR WAS CLASSIFIED AS MINOR IAW GMM 6-2-100.
